# SDR DXTA2017020906367

- Difficulty date: February 9, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 2,058 hours, 1,638 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 0750
- Condition: Failed
- Location: Te Flaps
- Part time: 2,058 hours, 1,638 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL310 AT 250KTS THE AIRCRAFT PITCHED UP SUDDENLY. THE MAX SPD ON THE AIRSPEED TAPE APPEARED.  DISCONNECTED THE AUTO PILOT AND FLEW BY HAND. THE FLAPS AND TRIM BOXES HAD YELLOW XS AND THE EICAS SHOWED SWPS FAIL AND SPOILER FAULT. THE MAX SPD WOULD GO AWAY WHEN THE FLIGHT DIRECTOR WAS TURNED OFF. THE FLAPS DID NOT WORK WHEN TRIED.   REMOVED AND REPLACED THE NR 1 FCE IAW MM 27-03-01.  PERFORMED DYNAMIC RIGGING AND OPS CHECKED GOOD.
